# SDR DALA2017022701586

- Difficulty date: February 25, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 69,879 hours, 51,911 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Switch
- Condition: Failed
- Location: Landing Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WING LANDING LIGHTS SPARKED WHEN TURNED ON.  REMOVED AND REPLACED LEFT WING LANDING LIGHT SWITCH IAW SWPM 20-20.  OPS CHECKED GOOD . OK FOR SERVICE.
